# SDR FDEA2020072301594

- Difficulty date: July 20, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 70,713 hours, 27,049 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33185
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION IN MAIN CABIN AT RBL 45.5 BETWEEN BS 1640 AND 1660. FOUND OUT OF LIMITS DUE TO EXFOILATION IAW SRM 53-00-52-1A, FIG 101.  REMOVED, FABRICATED, AND INSTALLED A NEW SEAT TRACK IAW SRM 51-40-00-02, DWG 657N3318, REV B, AND 657N3311, REV B.
